RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 1, Pages 94–108 (Mi dm993)  

This article is cited in 3 scientific papers (total in 3 papers)

Classification of indecomposable Abelian $(v,5)$-groups

A. A. Frolov


Abstract: The description of the $(v,3)$-groups was given previously, it appears that all such groups are Abelian. It is known that there are non-Abelian $(v,5)$-groups. In this paper, a description of the Abelian $(v,5)$-groups is given.

DOI: https://doi.org/10.4213/dm993

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:1, 99–114

Bibliographic databases:

UDC: 512.62
Received: 29.12.2004
Revised: 25.10.2005

Citation: A. A. Frolov, “Classification of indecomposable Abelian $(v,5)$-groups”, Diskr. Mat., 20:1 (2008), 94–108; Discrete Math. Appl., 18:1 (2008), 99–114

Citation in format AMSBIB
\Bibitem{Fro08}
\by A.~A.~Frolov
\paper Classification of indecomposable Abelian $(v,5)$-groups
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 1
\pages 94--108
\mathnet{http://mi.mathnet.ru/dm993}
\crossref{https://doi.org/10.4213/dm993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2420501}
\zmath{https://zbmath.org/?q=an:1173.05309}
\elib{http://elibrary.ru/item.asp?id=10335653}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 1
\pages 99--114
\crossref{https://doi.org/10.1515/DMA.2008.008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64549095480}


Linking options:
  • http://mi.mathnet.ru/eng/dm993
  • https://doi.org/10.4213/dm993
  • http://mi.mathnet.ru/eng/dm/v20/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Tri semeistva $5$-konfiguratsii”, Matem. vopr. kriptogr., 4:3 (2013), 83–97  mathnet  crossref
    2. F. M. Malyshev, “Chetyre beskonechnye serii $k$-konfiguratsii”, Matem. vopr. kriptogr., 4:4 (2013), 65–75  mathnet  crossref
    3. F. M. Malyshev, “Bazisy rekurrentnykh posledovatelnostei”, Chebyshevskii sb., 16:2 (2015), 155–185  mathnet  elib
  • Дискретная математика
    Number of views:
    This page:212
    Full text:97
    References:29
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020